Alert archive / Wyoming / River Flood Warnings in 2016

River Flood Warning 12, NWS Cheyenne, WY

May 18, 2016Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at May 18, 2016, 8:11 PM MDT for Carbon County, Wyoming. It took effect at May 23, 2016, 3:00 AM MDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2016, 8:11 PM MDT (02:11 UTC)
In effect from
May 23, 2016, 3:00 AM MDT
Expired
May 24, 2016, 12:00 PM MDT
In force
33 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Carbon County, WY

The radar

The Riverton/Lander radar (KRIW), 182 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Sinclair (SINW4). The gauge peaked at 8.05 ft at May 23, 2016, 3:00 AM MDT.

actionminormoderatemajor681005/1905/2005/2105/2205/2305/2405/25
Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06630000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

740 
WGUS45 KCYS 190211
FLWCYS
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Cheyenne Wy
811 PM MDT WED MAY 18 2016

...The National Weather Service in Cheyenne, Wy has issued a Flood 
Warning for the following rivers in Wyoming...

  North Platte River near Sinclair affecting Carbon County

...Forecast Flooding Changed from Minor to Moderate severity for the 
following rivers in Wyoming...

  Laramie River at Albany County


.Hydrologic Summary...Warm temperatures late this week into the weekend 
will increase snowmelt runoff in several small tributaries flowing into 
the Upper North Platte River and the Laramie River by early next week.  
This will result in rises on both rivers by early next week.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Thursday morning. 

&&

WYC001-200211-
/O.CON.KCYS.FL.W.0009.000000T0000Z-000000T0000Z/
/LLRW4.2.ER.160513T1445Z.160519T0600Z.000000T0000Z.UU/
811 PM MDT WED MAY 18 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Laramie River at Laramie.
* Forecast...The river will continue rising to near 9.0 feet by midnight 
  tonight and then will see a slight fall before seeing another slow rise 
  again this weekend.  
* The river will crest around 9.0 feet late Tonight into early Thursday 
  morning. 
* Impact...at 9.0 feet...Water overflows the greenway at Spruce and 
  Park Streets. Homes next to the greenway along the right river bank
  experience moderate flooding. Water begins to encroach the mobile 
  home park along the south end of McCue Street along the left river 
  bank. Water is bankfull behind trailer homes within the Lee Trailer
  Court located just north of Curtis Street. Optimist Park south of 
  Garfield Street begins to flood.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 14 2015.

&&

LAT...LON 4142 10585 4142 10551 4128 10549 4119 10570
      4124 10577                  

$$

WYC007-200211-
/O.NEW.KCYS.FL.W.0012.160523T0900Z-000000T0000Z/
/SINW4.1.ER.160523T0900Z.160524T0000Z.000000T0000Z.NO/
811 PM MDT WED MAY 18 2016

The National Weather Service in Cheyenne has issued a 

* Flood Warning for 
  The North Platte River near Sinclair.
* from Sunday night until further notice.
* Forecast...Rise above flood stage Sunday night and continue to
  rise to near 9.3 feet by Monday evening. Additional rises are 
  possible thereafter.
* The river will rise above the flood stage of 9.0 feet late Sunday
  night.
* Impact...at 9.0 feet...flood stage. Minor lowland flooding occurs 
  along the left river bank near the Fort Steele state historic site.
  Minor flooding occurs across low lying areas at the Sinclair Golf 
  Club.
* Flood history...This crest compares to a previous crest of 9.4 feet 
  on Jun 7 1997.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$
6 follow-up statements
044 
WGUS85 KCYS 191939
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
139 PM MDT THU MAY 19 2016

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County

.Hydrologic Summary...Warm temperatures late this week into the weekend 
will increase snowmelt runoff in several small tributaries flowing into 
the Upper North Platte River.  This will result in rises on the Upper
North Platte River at Sinclair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Thursday evening.

&&

WYC007-201939-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1200Z/
/SINW4.1.ER.160523T1800Z.160523T1800Z.160524T0600Z.NO/
139 PM MDT THU MAY 19 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.5 feet at 1 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 9.0 feet, 
  which is equal to the flood stage.
* The river will rise to the flood stage around Monday afternoon.
* Impact...at 9.0 feet...Flood stage. Minor lowland flooding occurs 
  along the left river bank near the Fort Steele state historic site.
  Minor flooding occurs across low lying areas at the Sinclair Golf 
  Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$
756 
WGUS85 KCYS 200109
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
709 PM MDT THU MAY 19 2016

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County
  North Platte River at Saratoga affecting Carbon County

.Hydrologic Summary...Warm temperatures late this week into the weekend 
will increase snowmelt runoff in several small tributaries flowing into 
the Upper North Platte River.  This will result in rises on the Upper
North Platte River at Sinclair and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Friday morning.

&&

WYC007-210109-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1200Z/
/SINW4.1.ER.160523T1800Z.160523T1800Z.160524T0600Z.NO/
709 PM MDT THU MAY 19 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.6 feet at 7 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 9.0 feet, 
  which is equal to the flood stage.
* The river will rise to the flood stage of 9.0 feet at noon  
  Monday.
* Impact...at 9.0 feet...Flood stage. Minor lowland flooding occurs 
  along the left river bank near the Fort Steele state historic site.
  Minor flooding occurs across low lying areas at the Sinclair Golf 
  Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-210109-
/O.EXT.KCYS.FL.W.0011.160522T0600Z-160524T1200Z/
/SRAW4.1.ER.160522T0600Z.160523T0000Z.160524T0600Z.NR/
709 PM MDT THU MAY 19 2016

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 7.9 feet at 7 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet, 
  which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet at 12 AM 
  Sunday.
* The river will rise to around 8.8 feet at 6 PM Sunday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread.  Standing water 
  inundates yards of homes along the river in town.  Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$
011 
WGUS85 KCYS 201454
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
854 AM MDT FRI MAY 20 2016

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County
  North Platte River at Saratoga affecting Carbon County

.Hydrologic Summary...Warm temperatures into this weekend will increase 
snowmelt runoff in several small tributaries flowing into the Upper 
North Platte River. This will result in rises on the Upper North 
Platte River at Sinclair and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Friday evening.

&&

WYC007-211454-
/O.EXT.KCYS.FL.W.0012.160523T1200Z-160524T1200Z/
/SINW4.1.ER.160523T1200Z.160523T1800Z.160524T0600Z.NO/
854 AM MDT FRI MAY 20 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.5 feet at 8 AM Friday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet, 
  which is 0.1 feet above flood stage.
* The river will reach flood stage of 9.0 feet Monday morning and 
  crest around 9.1 feet Monday afternoon.
* The river will fall back below flood stage Tuesday.
* Impact, at 10.0 feet, Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history, This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-211453-
/O.EXT.KCYS.FL.W.0011.160521T2100Z-160524T1800Z/
/SRAW4.1.ER.160521T2100Z.160522T1800Z.160524T1200Z.NR/
854 AM MDT FRI MAY 20 2016

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 8 AM Friday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet, 
  which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Saturday 
  afternoon and will crest around 8.8 feet Sunday afternoon.
* The river will fall below flood stage Tuesday.
* Impact, at 9.0 feet, Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread.  Standing water 
  inundates yards of homes along the river in town.  Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history, This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$
272 
WGUS85 KCYS 210156
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
756 PM MDT FRI MAY 20 2016

...The Flood Warning continues for the following rivers in
Wyoming...

  North Platte River near Sinclair affecting Carbon County
  North Platte River at Saratoga affecting Carbon County

.Hydrologic Summary...Warm temperatures this weekend will increase 
snowmelt runoff in several small tributaries flowing into the Upper 
North Platte River. This will result in rises on the Upper North 
Platte River at Sinclair and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Saturday morning. 

&&

WYC007-220156-
/O.CON.KCYS.FL.W.0012.160523T1200Z-160524T1200Z/
/SINW4.1.ER.160523T1200Z.160523T1800Z.160524T0600Z.NO/
756 PM MDT FRI MAY 20 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.6 feet at 7 PM Friday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet, 
  which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday
  morning.
* The river will fall back below flood stage Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-220156-
/O.CON.KCYS.FL.W.0011.160521T2100Z-160524T1800Z/
/SRAW4.1.ER.160521T2100Z.160522T1800Z.160524T1200Z.NR/
756 PM MDT FRI MAY 20 2016

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 7.9 feet at 7 PM Friday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet, 
  which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Saturday
  afternoon and will crest around 8.8 feet Sunday afternoon.
* The river will fall below flood stage Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread.  Standing water 
  inundates yards of homes along the river in town.  Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$
347 
WGUS85 KCYS 211430
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
830 AM MDT SAT MAY 21 2016

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River near Sinclair affecting Carbon County
  North Platte River at Saratoga affecting Carbon County

.Hydrologic Summary...
Warm temperatures through the weekend will cause an increase in 
snowmelt runoff in the tributaries of the Upper North Platte River.
This will result in increased river levels of the Upper North Platte
River at both Saratoga and Sinclair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Saturday evening.

&&

WYC007-221430-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1800Z/
/SINW4.1.ER.160523T1800Z.160524T0600Z.160524T1200Z.NO/
830 AM MDT SAT MAY 21 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.6 feet this morning at 8 AM.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet, 
  which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday  
  at noon and 9.1 feet by 11 PM Monday night.
* The river will crest around 9.1 feet at 12 AM Tuesday.
* The river will fall below flood stage at 06 AM Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-221430-
/O.EXT.KCYS.FL.W.0011.160522T0600Z-160525T0000Z/
/SRAW4.1.ER.160522T0600Z.160523T0600Z.160524T1800Z.NR/
830 AM MDT SAT MAY 21 2016

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 8 AM Saturday.
* Minor flooding is forecasted, with a maximum stage of 8.9 feet, 
  which is 0.4 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet at midnight
  tonight to a crst of 8.9 feet Sunday night near midnight.
* The river will crest around 8.9 feet at 12 AM Monday.
* The river will fall below flood stage at 12 PM Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread.  Standing water 
  inundates yards of homes along the river in town.  Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$
318 
WGUS85 KCYS 220156
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
756 PM MDT SAT MAY 21 2016

...The Flood Warning continues for the following rivers in Wyoming...
 
  North Platte River at Saratoga affecting Carbon County
  North Platte River near Sinclair affecting Carbon County

.Hydrologic Summary...Warm temperatures will continue to produce  
snowmelt runoff in the tributaries of the Upper North Platte River.
This will result in increased river levels of the Upper North Platte
River at both Saratoga and Sinclair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Move to higher ground. The water 
may be deep enough to float you and your vehicle. Turn around, don't 
drown.

The next statement will be issued Sunday morning. 

&&

WYC007-230156-
/O.CON.KCYS.FL.W.0012.160523T1800Z-160524T1800Z/
/SINW4.1.ER.160523T1800Z.160524T0600Z.160524T1200Z.NO/
756 PM MDT SAT MAY 21 2016

* Flood Warning continues for 
  The North Platte River near Sinclair.
* The latest stage is 7.7 feet at 7 PM Saturday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet, 
  which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday.
* The river will fall below flood stage at Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread 
  along the left river bank near the Fort Steele state historic site.
  Flooding also intensifies across low lying areas at the Sinclair 
  Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 7 2008.

&&

LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
      4191 10712                  

$$

WYC007-230156-
/O.EXT.KCYS.FL.W.0011.160522T1630Z-160525T0000Z/
/SRAW4.1.ER.160522T1630Z.160523T0600Z.160524T1800Z.NR/
756 PM MDT SAT MAY 21 2016

* Flood Warning continues for 
  The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 7 PM Saturday.
* Minor flooding is forecasted, with a maximum stage of 8.9 feet, 
  which is 0.4 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Sunday morning.
* The river will crest around 8.9 feet at Monday morning.
* The river will fall below flood stage at Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
  RV Park intensifies and becomes more widespread.  Standing water 
  inundates yards of homes along the river in town.  Flood waters 
  begin impacting access to Veterans Island Park. The golf course 
  near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet 
  on Jun 5 1997.

&&

LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
      4155 10705                 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 18, 5:38 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 18, 5:38 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
538 PM MDT WED MAY 18 2016

.UPDATE...for the early evening aviation package.

&&

.SHORT TERM...(This evening through Friday Night)
Issued at 344 PM MDT Wed May 18 2016

A few showers have developed as expected this afternoon
over higher terrain in southeast Wyoming. This activity
will continue the next several hours but should die out
later this evening. could see a few lightning strikes
but no strong or severe storms expected.

the warming trend will continue thursday and friday.
high temperatures will reach into the 70s both days
with some 80s into the nebraska panhandle friday. Warm
temperatures will also be found in the mountains too. This
will cause increased snow melt which will cause rises on
rivers in streams by late this week. Check out the hydrological
forecast discussion below for more information.

isolated to scattered showers and thunderstorms will again occur
thursday afternoon and Friday afternoon. Severe thunderstorms
are not expected but some gusty winds and small hail may occur
with a few stronger thunderstorms.

.LONG TERM...(Saturday through Wednesday)
Issued at 344 PM MDT Wed May 18 2016

The deep upper trough over the Great Basin will begin to lift
northeastward on Saturday, and then accelerate eastward across WY on
Sunday.  The models are faster with this system with todays runs.
The warmest day is still looking like Saturday with highs in the 70s
to low 80s.  Highs on Sunday will be cooler behind a fropa,
especially to the west of the Laramie Range.  Strong to severe
storms will be possible Saturday aftn/evening across the plains with
good instability to the east of the lee trough/dryline.  Bulk shear
is also 35-40 kts as midlvl flow increases during the evening.  The
faster trough means that chances for svr storms will be less on
Sunday with the best instability shifting eastward into central
Nebraska.  A drier airmass behind the Sunday fropa will persist into
early next week.  The models are hinting at llvl moisture advection
beginning late Tuesday into Wednesday, which could improve
convective coverage by midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 538 PM MDT Wed May 18 2016

Broken mid-deck across the eastern areas late this afternoon will
break-up early in the evening. Winds will also decouple fairly
quickly most sites but maybe holding up a bit longer at Chadron
Alliance and Sidney through mid to late evening. Otherwise...put
in a few vicinity showers tomorrow afternoon at Laramie and
Cheyenne. VFR category expected all sites throughout the forecast
period.

&&

.FIRE WEATHER...
Issued at 344 PM MDT Wed May 18 2016

dry and warm the next several days. a few afternoon showers and
thunderstorms are possible mainly along and near the mountains
through friday. The next cool down will occur late sunday into
monday with the passage of a cold front, but temperatures will
be close to normal.

&&

.HYDROLOGY...
Issued at 344 PM MDT Wed May 18 2016

For the North Platte River, the latest forecast for Mitchell
Nebraska indicates a crest near 9.4 feet late this week. Minor to
moderate flooding will continue near Henry and Minatare Nebraska
this week. Moderate flooding will also continue at Fort Laramie,
with the river holding steady near 8.2 feet. Finally, the Laramie
River at Laramie is forecast to rise to around 8.9 feet by tonight.

In addition, will have to closely monitor snowmelt runoff late this
week and this weekend as temperatures increase. Additional rises in
streams and river levels are likely.  A flood warning has been
issued for the North Platte River at Saratoga as river levels are
forecasted to exceed a flood stage of 8.5 feet on Saturday night.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...SML
LONG TERM...ZF
AVIATION...JG
FIRE WEATHER...SML
HYDROLOGY...ZF
Hazardous weather outlook, May 18, 9:41 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
941 AM MDT WED MAY 18 2016

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
191545-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
941 AM MDT WED MAY 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ON
SATURDAY...AND POSSIBLY ON SUNDAY FOR THE NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

WYZ103>106-109>117-191545-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
941 AM MDT WED MAY 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE. NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHEAST WYOMING STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH
ACROSS THE AREA THIS WEEK AND NEXT WEEK DUE TO RECENT RAINS AND
CONTINUED MOUNTAIN SNOW MELT. VERY WARM TEMPERATURES LATE THIS
WEEK AND WEEKEND MAY PRODUCE RAPID MOUNTAIN SNOW MELT...CAUSING
ADDITIONAL WATER RISES ON STREAMS AND RIVERS. CAMPERS AND OUTDOOR
RECREATIONISTS TO THE MOUNTAINS THIS WEEKEND NEED TO BE WATCHING
AREA RIVERS AND STREAMS FOR RAPID RISES.

A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS
MAINLY FOR THURSDAY THROUGH SATURDAY. A FEW COULD BECOME SEVERE
SATURDAY ACROSS FAR SOUTHEASTERN WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:51 PM MDTSpecial Weather StatementCYSLaramie24 min
May 19, 1:56 PM MDTSpecial Weather StatementCYSNiobrara34 min
May 19, 2:13 PM MDTSpecial Weather StatementCYSLaramie32 min

Nearby

River Flood Warnings in Wyoming, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.